Please use this identifier to cite or link to this item: http://nopr.niscair.res.in/handle/123456789/1978
Title: Nonlinear wave propagation in ferroelectric/ferrite interface
Authors: Augustine, Michael
Pius, Roji
Mathew, Sunny
Mathew, Vincent
Issue Date: Apr-2008
Publisher: CSIR
Abstract: The propagation of electromagnetic wave through the interface of magnetized ferrite and nonlinear ferroelectric half-spaces has been theoretically studied. A dispersion relation for the wave propagation corresponding to the TE mode has been derived and numerically solved. It is observed that the propagation is non-reciprocal. The dependence of power on frequency has also been evaluated.
Description: 211-214
URI: http://hdl.handle.net/123456789/1978
ISSN: 0971-4588
Appears in Collections:IJEMS Vol.15(2) [April 2008]

Files in This Item:
File Description SizeFormat 
IJEMS 15(2) 211-214.pdf175.25 kBAdobe PDFView/Open


Items in NOPR are protected by copyright, with all rights reserved, unless otherwise indicated.